Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Smoker. Diagnosed with bronchitis. Feeling light-headed and dizziness. Any suggestion?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Excellent
Answered by

Neurologist
Practicing since : 1994
Answered : 5356 Questions
Question
Hi, first I've been a smoker for over 30 years. About a month ago I saw a doctor who diagnosed bronchitis.Got med for infection and a bronchodilator. Now my question. For the past couple of days I've been dizzy. (unable to walk - poor balance very seldom mild lightheadedness)
Posted Wed, 17 Apr 2013 in Lung and Chest disorders
 
 
Answered by Dr. Sudhir Kumar 18 minutes later
Hi,

Thank you for posting your query.

I would like to reassure you that your symptoms are mild and do not suggest any serious neurological illness.

It is likely to be due to peripheral vertigo. As of now, you can take Tab. betahistine 16 mg as and when necessary for symptomatic relief.

If symptoms persist, please get back.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website: http://bit.ly/Dr-Sudhir-kumar
My email: YYYY@YYYY
My Website: WWW.WWWW.WW My blog: http://bestneurodoctor.blogspot.com/
Above answer was peer-reviewed by
 
Follow-up: Smoker. Diagnosed with bronchitis. Feeling light-headed and dizziness. Any suggestion? 20 minutes later
I'm satisfied that this does not suggest a neurological disorder. Could it be my heart-lungs? I've never had problems myself but it is in my family history.
 
 
Answered by Dr. Sudhir Kumar 20 minutes later
Thank you for getting back.

Your symptoms also do not suggest any problem with your heart or lungs.
I presume that you have stopped smoking though.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor